# SDR ASOA2013071708694

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 25,959 hours, 18,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 9 INOPERATIVE.   PERFORMED OPS CHECK OF EMERGENCY CELING LIGHTS OF ROW 9 IAW AMM 33-51-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
